Couldn't find what you looking for?

TRY OUR SEARCH!

About a week ago I went to the doctor with left frontal abdominal pain and constipation which was diagnosed as acid stomach and I was proscribed Ranitidine which has sorted both symptoms however as the day progresses I get increasing flank and back pain which the Ranitidine has failed to sort out. I have been monitoring my urine colour and it remains pale. Help me please?!

Loading...

I don't know about the urine but that is very similar to the type of pain I had when my gull bladder needed to be removed. I had several gull stones that got out of my gull bladder and were in my stomache causing infections. Maybe that is your problem. It would not surprise me at all if an infection do to a gull stone roaming freely in your stomache could cause your urine to appear pale.
Reply

Loading...

The back pain sounds like a side affect to the Ranitindine. Talk to the doctor or read the side affects the medican could give.
Reply

Loading...